# SDR SB07050

- Difficulty date: July 4, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - MAINTENANCE REPORTED THE AFT CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BOTH THE AFT LEFT AND AFT RIGHT BATTERY PACKS.  OPERATIONAL CHECK GOOD.
